# SDR AMTA200700093

- Difficulty date: February 17, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N323TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30033
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Attach Bolt
- Condition: Galled
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STAB FWD SPAR ATTACH BOLT GALLED.  INSTALLED NEW BOLT 180A1611-3, EO 737-55AD-2935, REV B.  (K)
